Advertisement

Global solutions to three-dimensional generalized MHD equations with large initial data

  • Fagui Liu
  • Yu-Zhu WangEmail author
Article
  • 39 Downloads

Abstract

We investigate the initial value problem for the three-dimensional generalized incompressible MHD equations. Firstly, global stability result is established by energy method in the Fourier space. Then for a class of large initial data, global solutions are obtained in the critical function space \(\mathcal {X}^{1-2\alpha }\) by global stability result.

Keywords

Generalized MHD equations Global solutions Stability 

Mathematics Subject Classification

76W05 76D03 

Notes

Acknowledgements

The work is partially supported by the NNSF of China (Grant No. 11871212).

References

  1. 1.
    Cai, Y., Lei, Z.: Global well-posedness of the incompressible magnetohydrodynamics. Arch. Ration. Mech. Anal. 228, 969–993 (2018)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Cao, C., Wu, J.: Two regularity criteria for the 3D MHD equations. J. Diff. Equ. 248, 2263–2274 (2010)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Chen, Q., Miao, C., Zhang, Z.: The Beale–Kato–Majda criterion to the 3D viscous magneto-hydrodynamics equations. Commun. Math. Phys. 275, 861–872 (2007)CrossRefGoogle Scholar
  4. 4.
    Chen, Q., Miao, C., Zhang, Z.: On the regularity criterion of weak solution for the 3D viscous magneto-hydrodynamics equations. Commun. Math. Phys. 284, 919–930 (2008)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Constantin, P., Córdoba, D., Gancedo, F., Strain, R.: On the global existence for the Muskat problem. J. Eur. Math. Soc. 15, 201–227 (2013)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Duraut, G., Lions, J.: Inéquations en thermoélasticité et magnétohydrodynamique. Arch. Ration. Mech. Anal. 46, 241–279 (1972)CrossRefGoogle Scholar
  7. 7.
    Fan, J., Li, F., Nakamura, G.: Regularity criteria for the incompressible magnetohydrodynamic equations with partial viscosity. Anal. Appl. (Singap.) 14, 321–339 (2016)MathSciNetCrossRefGoogle Scholar
  8. 8.
    He, C., Xin, Z.: On the regularity criteria for weak solutions to the magnetohydrodynamic equations. J. Diff. Equ. 213, 235–254 (2005)CrossRefGoogle Scholar
  9. 9.
    He, C., Huang, X., Wang, Y.: On some new global existence results for 3D magnetohydrodynamics equations. Nonlinearity 27, 343–352 (2014)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Hu, X., Lin, F.: Global existence for two dimensional incompressible Magnetohydrodynamics flows with zero Magnetic diffusivity, arXiv:1405.0082v1
  11. 11.
    Jia, X., Zhou, Y.: On regularity criteria for the 3D incompressible MHD equations involving one velocity component. J. Math. Fluid Mech. 18, 187–206 (2016)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Lei, Z., Lin, F.: Global mild solutions of Navier–Stokes equations. Commun. Pure Appl. Math. 64, 1297–1304 (2011)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Lei, Z., Zhou, Y.: BKM criterion and global weak solutions for magnetohydrodynamics with zero viscosity. Discret. Contin. Dyn. Syst. 25, 575–583 (2009)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Lei, Z.: On axially symmetric incompressible magnetohydrodynamics in three dimensions. J. Diff. Equ. 259, 3202–3215 (2015)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Lei, Z., Lin, F., Zhou, Y.: Structure of helicity and global solutions of incompressible Navier–Stokes equation. Arch. Ration. Mech. Anal. 218, 1417–1430 (2015)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Li, X., Wang, D.: Global solutions to the incompressible magnetohydrodynamic equations. Commun. Pure Appl. Anal. 11, 763–783 (2012)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Lin, F., Zhang, P.: Global small solutions to an MHD-type system: the three-dimensional case. Comm. Pure Appl. Math. 67, 531–580 (2014)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Lin, Y., Zhang, H., Zhou, Y.: Global smooth solutions of MHD equations with large data. J. Diff. Equ. 261, 102–112 (2016)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Miao, C., Yuan, B., Zhang, B.: Well-posedness for the incompressible magneto-hydrodynamic system. Math. Method Appl. Sci. 30, 961–976 (2007)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Ren, X., Wu, J., Xiang, Z., Zhang, Z.: Global existence and decay of smooth solution for the 2-D MHD equations without magnetic diffusion. J. Funct. Anal. 267, 503–541 (2014)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Sermange, M., Temam, T.: Some mathematical questions related to the MHD equations. Commun. Pure Appl. Math. 36, 635–666 (1983)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Wan, R.: Global well-posedness to the 3D incompressible MHD equations with a new class of large initial data, arXiv:1509.07660v1
  23. 23.
    Wang, F.: On global regularity of incompressible MHD equations in \(\mathbb{R}^3\). J. Math. Anal. Appl. 454, 936–941 (2017)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Wang, F., Wang, K.: Global existence of 3D MHD equations with mixed partial dissipation and magnetic diffusion. Nonlinear Anal. Real World Appl. 14, 526–535 (2013)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Wang, W., Qin, T., Bie, Q.: Global well-posedness and analyticity results to 3D generalized magnetohydrodynamics equations. Appl. Math. Lett. 59, 65–70 (2016)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Wang, Y., Wang, S., Wang, Y.: Regularity criteria for weak solution to the 3D magnetohydrodynamic equations. Acta Math. Scientia 32, 1063–1072 (2012)MathSciNetCrossRefGoogle Scholar
  27. 27.
    Wang, Y., Zhao, H., Wang, Y.: A logarithmally improved blow up criterion of smooth solutions for the three-dimensional MHD equations. Int. J. Math. 23, 1250027 (2012)MathSciNetCrossRefGoogle Scholar
  28. 28.
    Wang, Y., Wang, K.: Global well-posedness of the three dimensional magnetohydrodynamics equations. Nonlinear Anal. Real World Appl. 17, 245–251 (2014)MathSciNetCrossRefGoogle Scholar
  29. 29.
    Wang, Y., Li, P.: Global existence of three dimensional incompressible MHD flows. Math. Methods Appl. Sci. 39, 4246–4256 (2016)MathSciNetCrossRefGoogle Scholar
  30. 30.
    Wang, Y.: Asymptotic decay of solutions to 3D MHD equations. Nonlinear Anal. 132, 115–125 (2016)MathSciNetCrossRefGoogle Scholar
  31. 31.
    Wang, Y., Wang, K.: Global well-posedness of 3D magneto-micropolar fluid equations with mixed partial viscosity. Nonlinear Anal. Real World Appl. 33, 348–362 (2017)MathSciNetCrossRefGoogle Scholar
  32. 32.
    Wu, J.: Generalized MHD equations. J. Diff. Equ. 195, 284–312 (2003)MathSciNetCrossRefGoogle Scholar
  33. 33.
    Wu, J.: Global regularity for a class of generalized magnetohydrodynamics equations. J. Math. Fluid Mech. 13, 295–305 (2011)MathSciNetCrossRefGoogle Scholar
  34. 34.
    Yamazaki, K.: Global regularity of logarithmically supercritical MHD system with zero diffusivity. Appl. Math. Lett. 29, 46–51 (2014)MathSciNetCrossRefGoogle Scholar
  35. 35.
    Yuan, B., Bai, L.: \(L^2\) -asymptotic stability of the mild solution to the 3D MHD equation. Appl. Math. Comput. 269, 443–455 (2015)MathSciNetzbMATHGoogle Scholar
  36. 36.
    Ye, Z.: Global well-posedness and decay results to 3D generalized viscous magnetohydrodynamic equations. Ann. di Mat. Pura ed Appl. 195, 1111–1121 (2016)MathSciNetCrossRefGoogle Scholar
  37. 37.
    Zhou, Y.: Regularity criteria for the generalized viscous MHD equations. Ann. Inst. H. Poincar Anal. Nonlinear 27, 491–505 (2007)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.School of Mathematics and StatisticsNorth China University of Water Resources and Electric PowerZhengzhouChina

Personalised recommendations